# SDR 99FDEA00104

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS WINDOW CRACKED IN FLIGHT.  INSTALL SERVICEABLE L-1 WINDOW, REFERENCE B727-100 MM 56-11-011-4.
